# SDR SWIA202158132

- Difficulty date: April 30, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 44,401 hours, 38,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND, FS. 574.00, LOWER CHANNEL/BRACKET CRACKED.     (FILED CLOSED)     REMOVED AND REPLACED CARGO DOOR SURROUND, FS. 574.00, LOWER CHANNEL/BRACKET IN REF TO SRM 51-42-06. COMPLETED 51-900-1003-SKY AND M-337.
